Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Qin, Huani Jiang, Yueping and Cao, Wensheng 2014. Jørgensen’s Inequality and Algebraic Convergence Theorem in Quaternionic Hyperbolic Isometry Groups. Abstract and Applied Analysis, Vol. 2014, p. 1.


    Ren, Xue-Jing Wang, Miao-Kun and Xie, Bao-Hua 2014. A discreteness criterion for subgroups of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mrow><mml:mi mathvariant="bold">PU</mml:mi></mml:mrow><mml:mo stretchy="false">(</mml:mo><mml:mn>2</mml:mn><mml:mo>,</mml:mo><mml:mn>1</mml:mn><mml:mo stretchy="false">)</mml:mo></mml:math> with screw parabolic elements. Journal of Mathematical Analysis and Applications, Vol. 420, Issue. 1, p. 750.


    Loftin, John and McIntosh, Ian 2013. Minimal Lagrangian surfaces in $${\mathbb {CH}^2}$$ and representations of surface groups into SU(2, 1). Geometriae Dedicata, Vol. 162, Issue. 1, p. 67.


    CAO, WENSHENG and TAN, HAIOU 2010. JØRGENSEN’S INEQUALITY FOR QUATERNIONIC HYPERBOLIC SPACE WITH ELLIPTIC ELEMENTS. Bulletin of the Australian Mathematical Society, Vol. 81, Issue. 01, p. 121.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 144, Issue 2
  • March 2008, pp. 443-455

Discrete subgroups of PU(2, 1) with screw parabolic elements

  • SHIGEYASU KAMIYA (a1) and JOHN R. PARKER (a2)
  • DOI: http://dx.doi.org/10.1017/S0305004107000941
  • Published online: 01 March 2008
Abstract
Abstract

We give a version of Shimizu's lemma for groups of complex hyperbolic isometries one of whose generators is a parabolic screw motion. Suppose that G is a discrete group containing a parabolic screw motion A and let B be any element of G not fixing the fixed point of A. Our result gives a bound on the radius of the isometric spheres of B and B−1 in terms of the translation lengths of A at their centres. We use this result to give a sub-horospherical region precisely invariant under the stabiliser of the fixed point of A in G.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]A. Basmajian and R. Miner . Discrete groups of complex hyperbolic motions. Invent. Math. 131 (1998), 85136.

[3]Y. Jiang , S. Kamiya and J. R. Parker . Jørgensen's inequality for complex hyperbolic space. Geom. Dedicata. 97 (2003), 5580.

[4]Y. Jiang and J. R. Parker . Uniform discreteness and Heisenberg screw motions. Math. Zeit. 243 (2003), 653669.

[7]S. Kamiya . On discrete subgroups of PU(1,2;ℂ) with Heisenberg translations. J. London Math. Soc. 62 (2000), 827842.

[10]J. R. Parker . Shimizu's lemma for complex hyperbolic space. International J. Math. 3 (1992), 291308.

[11]J. R. Parker . Uniform discreteness and Heisenberg translations. Math. Zeit. 225 (1997), 485505.

[12]J. R. Parker . On the stable basin theorem. Canad. Math. Bull. 47 (2004), 439444.

[13]H. Shimizu . On discontinuous subgroups operating on the product of the upper half planes. Ann. of Math. 77 (1963), 3371.

[14]P. L. Waterman . Möbius transformations in all dimensions. Adv. Math. 101 (1993), 87113.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×